| Model Number |
PNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 14-may-2021 to ensure the products resolved the initial concern, able to establish contact with customer who stated is comfortable with the results.
Event or Problem Description
Consumer reported complaint for the pen needles.Customer stated that the 31g pen needles are bent.Customer stated she was unsure if the needle was bent prior to aspirating or dispensing the insulin.Customer stated she had discarded the bent pen needles.Customer is using compatible product and the stated the pen needle was properly aligned.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the pen needles was reported.
Additional Manufacturer Narrative
Sections with additional information as of 21-july-2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10 no product was returned to thi.Internal evaluation has been completed by the manufacturer and report attached into the case.Reported defect not reproduced on retention samples from the same lot.No abnormalities were observed on retained products.Added most likely underlying root cause: mlc-061: improper use/mishandle by end user.